| Catalog Number |
804-06-157 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Instrument failure - stem inserter knob for small shell broke during impacting of the stem, resulting in threaded end breaking off into the stem with implant.Poly was still able to be put on, leaving the piece in patient.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2021-01149; 804-06-157, s303 - broke/cracked/damaged, instrument failure.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.